# SDR AALA20110316TUL04

- Difficulty date: March 16, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 60,000 hours, 25,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CARGO/AFT - CORROSION ON DOOR JAMB LOWER FORWARD FITTING STATION 1155.  REMOVED DAMAGED T-CLIP AND INSTALLED NEW T-CLIP PER AARD 51-10-00-5, SRM 51-30-05, BOEING DRAWING 9936073, 5930483.
